# SDR SWAA2022071222203

- Difficulty date: June 23, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS727G TO BS767 RBL21 WL156 / FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] CUT AND REMOVED DAMAGED R/H ACB FLOOR TO SIDEWALL SUPPORT BS 727F+11 TO BS 767; RBL 21; WL 156 PER SRM 53-00-53-2R-5; STEP 4. B.;[04] BEGAN FABRICATION OF R/H ACB FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS 727F+11 TO BS 767; RBL21; WL 156 FROM BAC1496#7075T62 EXT. CLAD LOT# 1484618-1.;[05] ADDED TO ITEM 4. PER SRM 53-00-53-2R-5;[06] FABRICATED R/H ACB FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS727F+11 TO BS767; RBL21; WL156 PER SRM 53-00-53-2R-5 STEP 4. B. THRU I. OK TO PRIME.;[07] CERTIFIED ACTION 6.;[08] VERIFIED CORRECTIVE ACTIONS STEP 6. OK TO PRIME GIVEN.;[09] PRIMED AND INSTALLED NUTPLATES ON FABRICATED R/H ACB FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS727F+11 TO BS767; RBL21; WL156 PER SRM 53-00-53-2R-5 STEP 4. J. & K. OK TO INSTALL] ADDED DWG 146A7500 TO ITEM 6. FABRICATION.;[13] INSTALLED FABRICATED R/H ACB FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS727F+11 TO BS767; RBL21; WL156 PER DWG 146A7500 AND SRM 53-00-53-2R-5 STEP 4; L THRU N. SPLICE LOCATED AT BS727F+11; RBL21; WL156.
